Microlocal direct images of simple sheaves with applications to systems with simple characteristics
Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 4, p. 605-637
@article{BSMF_1995__123_4_605_0,
     author = {d'Agnolo, Andrea and Zampieri, Giuseppe},
     title = {Microlocal direct images of simple sheaves with applications to systems with simple characteristics},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {4},
     year = {1995},
     pages = {605-637},
     doi = {10.24033/bsmf.2273},
     zbl = {0869.58050},
     mrnumber = {97b:32010},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_4_605_0}
}
d'Agnolo, Andrea; Zampieri, Giuseppe. Microlocal direct images of simple sheaves with applications to systems with simple characteristics. Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 4, pp. 605-637. doi : 10.24033/bsmf.2273. http://www.numdam.org/item/BSMF_1995__123_4_605_0/

[D'AZ1]D'Agnolo (A.) and Zampieri (G.). - Levi's forms of higher codimensional submanifolds, Rend. Mat. Acc. Lincei, s. 9, t. 2, 1991, p. 29-33. | MR 92h:32032 | Zbl 0741.58045

[D'AZ2]D'Agnolo (A.) and Zampieri (G.). - Generalized Levi forms for microdifferential systems, in D-modules and microlocal geometry, M. Kashiwara, T. Monteiro Fernandes, P. Schapira, Walter de Gruyter ﹠ Co, p. 25-35, 1993. | MR 94b:58091 | Zbl 0812.58078

[D'AZ3]D'Agnolo (A.) and Zampieri (G.). - Vanishing theorem for sheaves of microfunctions at the boundary on CR-manifolds, Comm. Partial Differential Equations, t. 17, 1992, p. 989-999. | MR 93i:58144 | Zbl 0770.32014

[D'AZ4]D'Agnolo (A.) and Zampieri (G.). - On microfunctions at the boundary along CR manifolds, to appear.

[K]Kashiwara (M.). - Systems of microdifferential equations. - Progress in Math., Birkhauser, vol. 34, 1983. | MR 86b:58113 | Zbl 0521.58057

[KS1]Kashiwara (M.) and Schapira (P.). - Microlocal study of sheaves, Astérisque, t. 128, 1985. | MR 87f:58159 | Zbl 0589.32019

[KS2]Kashiwara (M.) and Schapira (P.). - A vanishing theorem for a class of systems with simple characteristics, Invent. Math., t. 82, 1985, p. 579-592. | MR 87g:58120 | Zbl 0626.58028

[KS3]Kashiwara (M.) and Schapira (P.). - Sheaves on manifolds, Springer-Verlag, t. 292, 1990. | MR 92a:58132 | Zbl 0709.18001

[Ka]Kataoka (K.). - Microlocal theory of boundary value problems II, J. Fac. Sci. Univ. Tokyo Sect. 1A Math., t. 28, 1981, p. 31-56. | MR 82m:35152 | Zbl 0459.35098

[MSj1]Melin (A.) and Sjöstrand (J.). - Fourier integral operators with complex phase functions, Lect. Notes in Math., Springer, t. 459, 1975, p. 120-223. | MR 55 #4290 | Zbl 0306.42007

[MSj2]Melin (A.) and Sjöstrand (J.). - Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. Partial Differential Equations, t. 1, 1976, p. 313-400. | MR 56 #13294 | Zbl 0364.35049

[S1]Schapira (P.). - Condition de positivité dans une variété symplectique complexe. Applications à l'étude des microfonctions, Ann. Sci. École Norm. Sup., t. 14, 1981, p. 121-139. | Numdam | MR 82i:58067 | Zbl 0473.58022

[S2]Schapira (P.). - Front d'onde analytique au bord II, Sém. E.D.P. École Polytechnique, exp. 13, t. 302 (10), 1986, p. 383-386. | Numdam | MR 88c:58070a | Zbl 0638.58027

[SKK]Sato (M.), Kawai (T.) and Kashiwara (M.). - Hyperfunctions and pseudo-differential equations, Lecture Notes in Math., t. 287, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[TU]Tose (N.) and Uchida (M.). - Negativity and vanishing of microfunction solution sheaves at the boundary, Proc. Japan Acad. Ser. A, t. 65, 1989, p. 288-291. | MR 90m:58198 | Zbl 0719.58035

[Tr]Trépreau (J.M.). - Systèmes differentiels à caractéristiques simples et structures réelles-complexes (d'après Baouendi-Trèves et Sato-Kawai-Kashiwara), Sémin. Bourbaki, 595, 1981-1982. | Numdam | Zbl 0526.58045